# SDR UPS98227227

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK IN NR 1 KREUGER FLAP ACTUATOR MOUNT SUPPORT STRUCTURE.  REPLACED PART WITH NEW FABRICATED ANGLE IAW SRM 51-10-1, PAGE 4.
